# SDR IPXA2023030591523

- Difficulty date: February 23, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 90,154 hours, 19,784 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 114T41034
- Condition: Cracked
- Location: No.10 Slat Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14*MAJOR REPAIR* CRACK ON NOSE SKIN (P/N:114T4103-4) OF NO.10 SLAT AT OSS 723.94REPAIR I.A.W 767-300 SRM 57-43-01-2R-2 REV 121.01.
